# SDR TRAX200600762

- Difficulty date: September 21, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 7,995 hours, 6,782 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOX BEAM LOWER WEB CRACKED AT FWD INBOARD PNL OPENING COMING FROM N/P RIVET AT ACCESS PNL 312DZ.   FINISHED INSTALLING FASTNERS IN 366 WEB REPAIR PER REO 601R-53-61-366. (CLOSED)
